Hello .. I want to ask, I am currently 22 years old and have a full blister on my face, like a cream and I have tried it but it doesn’t work, my friend who recommends using Medicline tr and night cream for theraskin, how is it? Is it dangerous to use medicline tr and theraskin cream together? Thank you
Acne occurs due to blockage of the glandular follicles in the skin by residual skin oil secretions and dirt. Sometimes also accompanied by germs that cause acne. Getting rid of acne requires patience and painstaking. Avoid squeezing pimples because it can worsen the condition of your acne.
Mediklin Tr is a topical cream containing topical antibiotics and tretionine (a vitamin A derivative). The two drugs can synergistically eradicate the germs that cause acne and help accelerate the regeneration of the upper skin epithelium so that it can help prevent acne from occurring by preventing blockages because the upper epithelium will always peel off. The use of this medicine should be done on the advice of a doctor because it can cause side effects such as dryness, pulling, worsening acne, hypersensitivity to the sun (which can make the skin darken) and several other rare effects.
To deal with acne you can do a few tips such as:
Wash it regularly. Wash hair so as not to irritate facial skin. Use topical salicylic acid or benzoyl peroxide. Avoid foods that trigger acne. Immediately wipe your sweat so it doesn't become a new pimple blockage. Change pillowcases regularly so that the remaining dead skin debris does not cause acne on your skin while sleeping. Avoid squeezing the noose. do acne facials Consult a dermatologist. I hope this helps.